# SDR CAL950412

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17779
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002911
- Condition: Leaking
- Location: Nr 3 Le Slat
- Part time: 17,169 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 0209 - IAH - THE 'A' HYDRAULIC SYSTEM QUANTITY BEGAN TO DROP WHILE EN ROUTE TO IAH.  THE FLUID LOSS WAS STABILIZED BY THE CREW AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 3 LEADING EDGE SLAT ACTUATOR LEAKING.  THE SLAT ACTUATOR WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED AND LEAK AND OPERATIONAL CHECKS WERE GOOD.  (W)
